Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Could these be heart attack symptoms in a female ?

I just experienced these very weird feelings tonight while on here and for the first time 2 days ago. I am a bit concerned they could be early warnings of a stroke/ heart attack. I am over 35 and do smoke and take the pill. I am not over weight, have low cholesterol, BP, etc and my GP says a low dose estrogen pill for me is okay. Here are the symptoms- I know in women they can be different than men. It starts with intense and sudden pain on the bones of both jaws and then is followed by a tightness in my forehead and then a crushing pain in an oval right above my breasts in the center of my chest. Along with that, I am just awash with a general ill feeling and then after about 10-15 minutes it passes. I will ask my GP Monday about this but do any of you know if these could be warning signs.? Thanks Thanks- I am fully aware of the risks and trust my GP. In cases of NO other risk factors being present, as in my case, smoking women over 35 only have a 1% greater risk than others on the pill. I am not asking for a DX, just curious if anyone has heard of these symptoms. :)
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  322
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
You could be having some typre of seizure or allergic reaction. I was in the Air Force for 4 1/2 years when I started have trouble concentrating. I found out that I had frontal lobe epilepsy that was compounded by rapid changes in air pressure (from being in a helicopter.) It's good that you're going to the doctor.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor